On homogenization of nonlinear hyperbolic equations

Yalchin Efendiev*, B. Popov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we study homogenization of nonlinear hyperbolic equations. The weak limit of the solutions is investigated by approximating the flux functions with piecewise linear functions. We study mostly Riemann problems for layered velocity fields as well as for the heterogeneous divergence free velocity fields.

Original languageEnglish (US)
Pages (from-to)295-309
Number of pages15
JournalCommunications on Pure and Applied Analysis
Volume4
Issue number2
DOIs
StatePublished - Jun 1 2005

Keywords

  • Homogenization
  • Hyperbolic
  • Nonlinear
  • Riemann

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On homogenization of nonlinear hyperbolic equations'. Together they form a unique fingerprint.

Cite this